# SDR 9504051151

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA01121
- Condition: Cracked
- Location: Fs 1310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, A CRACK WAS FOUND IN THE INTERCOSTAL WEB OF THE LEFT CENTER FUSELAGE DOOR JAMB AT STA 1310.
